Logarithmic bounds for infinite Prandtl number rotating convection

Peter Constantin, Chris Hallstrom, Vachtang Poutkaradze

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)773-783
Number of pages11
JournalJournal of Mathematical Physics
Volume42
Issue number2
DOIs
StatePublished - Feb 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Logarithmic bounds for infinite Prandtl number rotating convection'. Together they form a unique fingerprint.

Cite this